RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 213–229 (Mi tmf4065)  

This article is cited in 1 scientific paper (total in 1 paper)

Spin splitting of the electron density of states in thin superconductors in a magnetic field

M. I. Vladimir, V. A. Moskalenko


Abstract: An analytical method of investigating the spin splitting of the electron states density of thin superconducting films placed in the parallel magnetic field is developed. The calculations are performed for a number of limiting values of the parameters of spin-orbit and spin-exchange interaction of conductivity electrons with the admixture. Dependence of the spin-splitting of the density upon the admixture parameters, magnetic field and energy of elementary excitations is found.

Full text: PDF file (928 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1085–1095

Received: 23.12.1974

Citation: M. I. Vladimir, V. A. Moskalenko, “Spin splitting of the electron density of states in thin superconductors in a magnetic field”, TMF, 25:2 (1975), 213–229; Theoret. and Math. Phys., 25:2 (1975), 1085–1095

Citation in format AMSBIB
\Bibitem{VlaMos75}
\by M.~I.~Vladimir, V.~A.~Moskalenko
\paper Spin splitting of the electron density of states in thin superconductors in a~magnetic field
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 213--229
\mathnet{http://mi.mathnet.ru/tmf4065}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1085--1095
\crossref{https://doi.org/10.1007/BF01028951}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4065
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Sidorov, N. B. Skachkov, “Description of the widths and spectra of the bound states of two relativistic fermions”, Theoret. and Math. Phys., 46:2 (1981), 141–149  mathnet  crossref  isi
  • Number of views:
    This page:156
    Full text:61
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019